# SDR SWAA2016110709478

- Difficulty date: November 6, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 14,250 hours, 6,095 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR CLIP OUT OF POSITION.  REPOSITIONED SLIDE IAW SRM & MT.
